Open Journal of Earthquake Research

Open Journal of Earthquake Research

ISSN Print: 2169-9623
ISSN Online: 2169-9631
www.scirp.org/journal/ojer
E-mail: ojer@scirp.org
"Seasonality and Tectonic Influences on Subduction Zones for Ultra-Deep Earthquakes"
written by Marilia Hagen, Anibal Azevedo,
published by Open Journal of Earthquake Research, Vol.7 No.4, 2018
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top